# SDR DALA2025032702251

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300 Elevatr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0874022) AFTER REMOVAL FASTENERS, HOLE WERE FOUND ELONGATED ON TRAILING EDGE, STAB STA 44 TO 50 AT RH ELEVATOR. HOLE ELONGATED ON TRAILING EDGE, STAB STA 44 TO 50 AT RH ELEVATOR WAS REPAIRED PER B737-800 SRM 51-70-04-2R-9 AND B737-800 SRM 55-20-01-2R-1.
